# SDR RYNA200908210016

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 66,409 hours, 30,458 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 284T04841
- Part serial: L99963Z
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE PILOT’S OVERHEAD EMERGENCY ADVISORY LIGHT CAME ON.  PLACARD THE PILOT’S OVERHEAD EMERGENCY ADVISORY LIGHT PER MEL 52-71-1 DMI REFERENCE 60510.   REMOVED AND REPLACED SENSOR 192 PER AMM 52-71-01 PAGE 412-414.  OPS CHECK GOOD, CLEARED DMI, REMOVED PLACARD.
